# SDR REXA2015022500526

- Difficulty date: May 25, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 25,151 hours, 22,581 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, DURING GEAR RETRACTION RT MLG DISAGREE WARNING MESSAGE & RT MAIN GEAR LIGHT SHOWED RED UNSAFE.  COMPLETED QRH FOR LG, EXTENDED GEAR WITH EMERGENCY HANDLE, ALL GEAR DOWN & LOCKED, GREEN RETURNED.   TROUBLESHOT IAW FIM 32-60-05 & FOUND RT MLG UPLOCK SENSOR OUT OF ADJUSTMENT.  MEASURES .069" IAW AMM 32-32-05 ADJUSTED TO WITHIN LIMITS .035-.045 AT .035".  OPERATIONS CHECKED SEVERAL TIMES WITH NO DEFECTS NOTED.
